# SDR AALA2020051859010

- Difficulty date: May 7, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472097004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM AT FR 68 AND -Y160.5 / RBL 8. REPAIRED / BLENDED FLOOR BEAM PER SRM 53-00-14 AND EA 305924.
